# SDR EISA99122

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WHILE RETRACTING FLAPS FROM 5 DEGREES TO 2 DEGREES THE OUTBOARD FLAPS LOCKED OUT AT 4 DEGREES.  THE INBOARD FLAPS WENT TO ZERO.  CHECKED AND CLEANED CANNON PLUS ON FLAP POSITION TRANSMITTER, CLEANED AND LUBED JACK SCREWS, OPS CHECKED OK.  (M)
